A note on dimension theory of metric spaces
Fundamenta Mathematicae, Tome 85 (1974) no. 3, pp. 277-284
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_85_3_277_284,
author = {T. Przymusi\'nski},
title = {A note on dimension theory of metric spaces},
journal = {Fundamenta Mathematicae},
pages = {277--284},
year = {1974},
volume = {85},
number = {3},
doi = {10.4064/fm-85-3-277-284},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-85-3-277-284/}
}
T. Przymusiński. A note on dimension theory of metric spaces. Fundamenta Mathematicae, Tome 85 (1974) no. 3, pp. 277-284. doi: 10.4064/fm-85-3-277-284
Cité par Sources :